RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 400, Pages 50–69 (Mi znsl5611)  

Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type

K. O. Batalkin, N. A. Vavilov

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: Let $R$ be a commutative ring all of whose proper factor rings are finite and such that there exists a unit of infinite order. We show that for a subgroup $P$ in $G=\mathrm{SO}(2l,R)$, $l\ge3$, containing Borel subgroup $B$, the following alternative holds. Either $P$ contains a relative elementary subgroup $E_I$ for some ideal $I\neq0$, or $H$ is contained in a proper standard parabolic subgroup. For Dedekind rings of arithmetic type this allows, under some mild additional assumptions on units, to completely describe overgroups of $B$ in $G$. Earlier, similar results for the special linear and symplectic groups were obtained by A. V. Alexandrov and the second author. The proofs in the present paper follow the same general strategy, but are noticeably harder, from a technical viewpoint.

Key words and phrases: split orthogonal group, orthogonal transvections, parabolic subgroups, relative elementary subgroup, Dedekind ring of arithmetic type.

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 192:2, 154–163

Bibliographic databases:

Document Type: Article
UDC: 513.6
Received: 16.05.2012

Citation: K. O. Batalkin, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type”, Problems in the theory of representations of algebras and groups. Part 23, Zap. Nauchn. Sem. POMI, 400, POMI, St. Petersburg, 2012, 50–69; J. Math. Sci. (N. Y.), 192:2 (2013), 154–163

Citation in format AMSBIB
\Bibitem{BatVav12}
\by K.~O.~Batalkin, N.~A.~Vavilov
\paper Parabolic subgroups of $\mathrm{SO}_{2l}$ over a~Dedekind ring of arithmetic type
\inbook Problems in the theory of representations of algebras and groups. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 400
\pages 50--69
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029565}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 192
\issue 2
\pages 154--163
\crossref{https://doi.org/10.1007/s10958-013-1381-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884981119}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5611
  • http://mi.mathnet.ru/eng/znsl/v400/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:118
    Full text:36
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017